Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Occurrence of dandruff, scratchy feeling on head after using mintop. Side effect?

hello sir, My Dermatologist suggest me Mintop 10% lotion, finasteride tablet 1 mg tablet and keratop tablet. When i start using mintop i found that suddenly a dandruff occurs in my hair and it feels me scratching my it a side effect or it is normal? please help? also i heard from internet that fantasteride tablet is having some side is it ok that i will continue with lotion not with this tablet...please guide
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Any medication can have adverse effects and complications, generally it is sound advice to discontinue any medication that has ill effects. Your problem is not a serious one so I suggest you weigh it up against the results. Finasteride is currently one of the most effective treatments for hair loss and there is not much to replace it, again I suggest any side effect be weighed up against the possible results as the side effects will not be permanent or life threatening
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor